# SDR JIKA2024060701

- Difficulty date: June 6, 2024
- Submitted: June 7, 2024
- Operation: Air carrier
- Aircraft: N3071A
- Make and model: Beech 1900C
- Aircraft serial: UB46
- Aircraft time: 37,181 hours, 50,486 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Mlg Position
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED THAT THE LANDING GEAR DOWN AND LOCKED GREEN INDICATION LIGHT DID NOT ILLUMINATE WHEN THE GEAR WAS SELECTED TO THE DOWN POSITION. OUT OF PRECAUTION, THE CREW DECIDED TO REPORT TO ATC THE DISCREPANT ITEM AND OPTED TO MANUALLY EXTEND THE LANDING GEAR BY ACTUATING THE EMERGENCY LANDING GEAR HANDLE. THE AIRCRAFT LANDED SAFELY AND WAS FERRIED TO DFW FOR THE REPAIR. DFW MAINTENANCE INSPECTED THE LANDING GEAR SYSTEM AND FOUND THAT THE MOLEX CONNECTOR TO THE INDICATOR HAD A BROKEN WIRE CONNECTION. THE WIRE WAS REPAIRED, AND MAINTENANCE PERFORMED TEN EXTENSION AND RETRACTION CHECKS ON AIRCRAFT JACKS. ALL LANDING GEAR SWINGS WERE SUCCESSFUL. THE PILOT SQUAWK WAS CLOSED OUT AND MAINTENANCE IS WORKING OTHER SCHEDULED ITEMS AT THIS TIME.
